# SDR CALA2025071106464

- Difficulty date: July 9, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 91,391 hours, 18,537 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LOSING CENTER HYDRAULIC SYSTEM FLUID. CURRENTLY ABOUT 47% LEFT IN RESERVOIR. FOLLOWED FLIGHT MANUAL NON-NORMALS 2.130.8 AND HAVE 2 ACMP & AIR DRIVEN PUMP OFF TO PRESERVE FLUID FOR LANDING.   UPON FURTHER INVESTIGATION SEAL ON RETURN SIDE OF C2 CASE DRAIN ASSY FOUND IN POOR CONDITION.  SEAL REPLACED IAW AMM 29-11-18-404-036. CENTER HYD SYS SERVICED TO FULL IAW AMM 12-12-01.  LEAK CHECK CARRIED OUT FOR C2 ACMP IAW AMM 29-11-18-404-036, NO LEAKS. CENTER HYD SYS LEAK INSP CARRIED OUT IAW FIM 29-11 TASK 802-C3, NO LEAKS VISIBLE.
